Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

A theorem of Frobenius on quadratic forms


Author: Philip Franklin
Journal: Bull. Amer. Math. Soc. 33 (1927), 447-452
MathSciNet review: 1561399
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1927-04404-4
PII: S 0002-9904(1927)04404-4